It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 Showing 1 - 20 of 95 for lexapro and loss of appetite. (0.012 seconds)


... Just want to let you know I am also on Lexapro for over 2 years now. I too had loss of appetite for a while but it take a good 6 weeks for your meds to really kick in and do what they are made to do. ... (24 replies)
... Hi everyone! I started taking Lexapro about a month ago. The first week I only took 2. ... (24 replies)
... Man, I wish I had a loss of appetite! I have gained so much weight since taking Lexapro! It works for me and I'm a lot happier and calmer but HUNGRY!!! I never had a loss of appetite from it. And they weaned you on it very slowly, started at 5 then went up to 10 in about 2 weeks. ... (24 replies)

... Hope your appetites return soon. I don't think that the GI doctors will find anything. I had an upper GI and they found nothing. ... (24 replies)
... BIG word of warning. Once your loss of appetite is gone you will realize that you really never had much of an appetite before the med. Then you will start to eat your house because you're so happy to finally want to eat now that your oppressive anxiety has lessened. Joy oh Joy! ... (24 replies)
... just more anxiety it seems. I just made an apt. with a gastro for next Tuesday hoping he can shed some insight on my loss of appetite and gnawing feeling in the stomach and naseua. I had these symptoms prior to starting the med and was hoping that it would help,but seems they've gotten worse. ... (24 replies)
... weeks now and still have loss of appetite and haven't noticed a significant change in how I feel. Like Crystal, I also worry that something else is going on that they haven't caught. ... (24 replies)
... have to force myself to eat. Saw a Gastro this am. He said that he wants me to try Prilosec and see if that helps, and also what the Upper GI shows in the morning and if I'm still not better in a week or so, he wants to do a scope. ... (24 replies)
... Hi Natty, thanks for replying! I had a loss of appetite before Lexapro also and it became worse. I'm hoping it will go away soon. Each time I bumped the dose up, the side effects came back. I'm hoping sometime this week it will subside. ... (24 replies)
... I had good days and bad days as well in the beginning. 5mg is a pretty low dose. I actually started on 2.5mg hoping to get used to it and not have side effects when I bumped it up, but that wasn't true. I felt it again with 5mg. ... (24 replies)
... Yes, I do a lot. I have GERD and some other stomach problem I'm unsure of yet. My stomach burns and I have hunger pains after I eat. I've taken so many PPIs, I only have one more to try. ... (24 replies)
... I finally felt like I had the strength enough last night to go to the gym and do the combat class! I figure if I'm gonna have aches and pains, I may as well have a reason for them! lol It felt good to get back to the gym. ... (24 replies)
... I have been on Lexapro for 5 weeks now and still don't have much of an appetite. I take 5 ML and many people on this board have suggested that I take 10 ML, however, I am concerned about having even more loss of appetite with upping the dose. I have an apt. ... (6 replies)
... Yes, when you adjust a Lexapro dose you get to go through the exact same side effects ALL over again. Very frustrating. ... (24 replies)
... I have been taken Xanax for the past month, but my doctor insisted that I try Lexapro. I HATE these meds! I've been experiencing bad sad effects and had to force myself to continue on this path. When will the nausea and headaches subside? ... (24 replies)
... Should I be giving it more time because I'm still feeling a little sad and anxious. ... (24 replies)
... panic attacks. I'm hoping with another few weeks it will get even better. I just want my appetite back though, it's bothering me that I'm not wanting to eat like I did before all of this. ... (24 replies)
... Natty, I wanted to let you know that today my appetite is better so I do believe that this side effect is going away. Hopefully it will go away for you soon. Take care! ... (24 replies)
... Natty, what are your symptoms before Lexapro? I have what I think is Gerd, but also I have burning/hunger pains in my stomach. I've had problems with acid reflux for a long time, except not meds aren't really working for me. It's really frustrating! Crystal (24 replies)
... You might need a higher dose. Per my doc anthing between 10mg and 20mg is considered "theraputic". ... (24 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 07:29 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!